zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A study of nonlinear Langevin equation involving two fractional orders in different intervals. (English) Zbl 1238.34008
Summary: We study a nonlinear Langevin equation involving two fractional orders α(0,1] and β(1,2] with three-point boundary conditions. The contraction mapping principle and Krasnoselskii’s fixed point theorem are applied to prove the existence of solutions for the problem. The existence results for a three-point third-order nonlocal boundary value problem of nonlinear ordinary differential equations follow as a special case of our results. Some illustrative examples are also discussed.
MSC:
34A08Fractional differential equations
34B10Nonlocal and multipoint boundary value problems for ODE
References:
[1], Selected papers on noise and stochastic processes (1954)
[2]Mazo, R.: Brownian motion: fluctuations, dynamics and applications, (2002)
[3]Coffey, W. T.; Kalmykov, Yu.P.; Waldron, J. T.: The Langevin equation, (2004)
[4]Zwanzig, R.: Nonequilibrium statistical mechanics, (2001)
[5]Wang, K. G.: Long-time-correlation effects and biased anomalous diffusion, Phys. rev. A 45, 833-837 (1992)
[6]Porra, J. M.; Wang, K. G.; Masoliver, J.: Generalized Langevin equations: anomalous diffusion and probability distributions, Phys. rev. E 53, 5872-5881 (1996)
[7]Wang, K. G.; Tokuyama, M.: Nonequilibrium statistical description of anomalous diffusion, Physica A 265, 341-351 (1999)
[8]Lutz, E.: Fractional Langevin equation, Phys. rev. E 64, 051106 (2001)
[9]Fa, K. S.: Generalized Langevin equation with fractional derivative and long-time correlation function, Phys. rev. E 73, 061104 (2006)
[10]Fa, K. S.: Fractional Langevin equation and Riemann–Liouville fractional derivative, Eur. phys. J. E 24, 139-143 (2007)
[11]Kobolev, V.; Romanov, E.: Fractional Langevin equation to describe anomalous diffusion, Prog. theor. Phys. suppl. 139, 470-476 (2000)
[12]Lim, S. C.; Muniandy, S. V.: Self-similar Gaussian processes for modeling anomalous diffusion, Phys. rev. E 66, 021114 (2002)
[13]Picozzi, S.; West, B.: Fractional Langevin model of memory in financial markets, Phys. rev. E 66, 046118 (2002)
[14]Lim, S. C.; Li, M.; Teo, L. P.: Locally self-similar fractional oscillator processes, Fluct. noise lett. 7, 169-179 (2007)
[15]Bazzani, A.; Bassi, Gabriele; Turchetti, G.: Diffusion and memory effects for stochastic processes and fractional Langevin equations, Physica A 324, 530-550 (2003) · Zbl 1050.82029 · doi:10.1016/S0378-4371(03)00073-6
[16]Kou, S. C.; Xie, X. Sunney: Generalized Langevin equation with fractional Gaussian noise: subdiffusion within a single protein molecule, Phys. rev. Lett. 93, 180603 (2004)
[17]West, B. J.; Latka, M.: Fractional Langevin model of gait variability, J. neuro eng. Rehabil. 24, No. 2 (2005)
[18]Eule, S.; Friedrich, R.; Jenko, F.; Kleinhans, D.: Langevin approach to fractional diffusion equations including inertial effects, J. phys. Chem. B 111, No. 39, 11474-11477 (2007)
[19]Magdziarz, M.; Weron, A.: Equivalence of the fractional Fokker–Planck and subordinated Langevin equations: the case of a time-dependent force, Phys. rev. Lett. 101, 210601 (2008)
[20]Lim, S. C.; Li, M.; Teo, L. P.: Langevin equation with two fractional orders, Phys. lett. A 372, 6309-6320 (2008) · Zbl 1225.82049 · doi:10.1016/j.physleta.2008.08.045
[21]Lim, S. C.; Teo, L. P.: The fractional oscillator process with two indices, J. phys. A: math. Theor. 42, 065208 (2009) · Zbl 1156.82010 · doi:10.1088/1751-8113/42/6/065208
[22]Ahmad, B.; Nieto, J. J.: Solvability of nonlinear Langevin equation involving two fractional orders with Dirichlet boundary conditions, Int. J. Difference equ., 10 (2010) · Zbl 1207.34007 · doi:10.1155/2010/649486
[23]Uranagase, M.; Munakata, T.: Generalized Langevin equation revisited: mechanical random force and self-consistent structure, J. phys. A: math. Theor. 43, 11 (2010) · Zbl 1214.82082 · doi:10.1088/1751-8113/43/45/455003
[24]Denisov, S. I.; Kantz, H.; Hänggi, P.: Langevin equation with super-heavy-tailed noise, J. phys. A: math. Theor. 43, 10 (2010) · Zbl 1198.82046 · doi:10.1088/1751-8113/43/28/285004
[25]Lozinski, A.; Owens, R. G.; Phillips, T. N.: The Langevin and Fokker–Planck equations in polymer rheology, Handbook of numerical analysis 16 (C), 211-303 (2011)
[26]Lizana, L.; Ambjörnsson, T.; Taloni, A.; Barkai, E.; Lomholt, M. A.: Foundation of fractional Langevin equation: harmonization of a many-body problem, Phys. rev. E 81, 8 (2010)
[27]Podlubny, I.: Fractional differential equations, (1999)
[28], Advances in fractional calculus: theoretical developments and applications in physics and engineering (2007)
[29]Zaslavsky, G. M.: Hamiltonian chaos and fractional dynamics, (2005)
[30]Magin, R. L.: Fractional calculus in bioengineering, (2006)
[31]Abdeljawad, T.: On Riemann and Caputo fractional differences, Comput. math. Appl. 62, 1602-1611 (2011) · Zbl 1228.26008 · doi:10.1016/j.camwa.2011.03.036
[32]Abdeljawad, T.; Baleanu, D.: Caputo q-fractional initial value problems and a q-analogue Mittag-Leffler function, Commun. nonlinear sci. Numer. simul. 16, 4682-4688 (2011) · Zbl 1231.26006 · doi:10.1016/j.cnsns.2011.01.026
[33]Kadem, A.; Baleanu, D.: Solution of a fractional transport equation by using the generalized quadratic form, Commun. nonlinear sci. Numer. simul. 16, 3011-3014 (2011) · Zbl 1220.45006 · doi:10.1016/j.cnsns.2010.10.032
[34]Sadallah, M.; Muslih, S. I.; Baleanu, D.; Rabei, E.: Fractional time action and perturbed gravity, Fractals 19, 243-247 (2011) · Zbl 1222.28019 · doi:10.1142/S0218348X11005294
[35]Baleanu, D.; Herzallah, M. A. E.: Fractional-order variational calculus with generalized boundary conditions, Adv. difference equ. (2011) · Zbl 1222.49032 · doi:10.1155/2011/357580
[36]Maraaba, T.; Baleanu, D.; Jarad, F.: Existence and uniqueness theorem for a class of delay differential equations with left and right Caputo fractional derivatives, J. math. Phys. 49 (2008) · Zbl 1152.81550 · doi:10.1063/1.2970709
[37]Lazarevic, M. P.; Spasic, A. M.: Finite-time stability analysis of fractional order time delay systems: Gronwall’s approach, Math. comput. Modelling 49, 475-481 (2009) · Zbl 1165.34408 · doi:10.1016/j.mcm.2008.09.011
[38]Bonilla, B.; Rivero, M.; Rodriguez-Germa, L.; Trujillo, J. J.: Fractional differential equations as alternative models to nonlinear differential equations, Appl. math. Comput. 187, 79-88 (2007) · Zbl 1120.34323 · doi:10.1016/j.amc.2006.08.105
[39]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, North-holland mathematics studies 204 (2006)
[40]Ahmad, B.; Nieto, J. J.: Existence of solutions for nonlocal boundary value problems of higher order nonlinear fractional differential equations, Abstr. appl. Anal., 9 (2009) · Zbl 1186.34009 · doi:10.1155/2009/494720
[41]Ahmad, B.; Nieto, J. J.: Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. math. Appl. 58, 1838-1843 (2009) · Zbl 1205.34003 · doi:10.1016/j.camwa.2009.07.091
[42]Ahmad, B.: Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations, Appl. math. Lett. 23, 390-394 (2010) · Zbl 1198.34007 · doi:10.1016/j.aml.2009.11.004
[43]El-Shahed, M.; Nieto, Juan J.: Nontrivial solutions for a nonlinear multi-point boundary value problem of fractional order, Comput. math. Appl. 59, 3438-3443 (2010) · Zbl 1197.34003 · doi:10.1016/j.camwa.2010.03.031
[44]Baleanu, D.; Golmankhaneh, A. K.; Golmankhaneh, A. K.: Fractional Nambu mechanics, Internat. J. Theoret. phys. 48, 1044-1052 (2009) · Zbl 1170.70009 · doi:10.1007/s10773-008-9877-9
[45]Ubriaco, M. R.: Entropies based on fractional calculus, Phys. lett. A 373, 2516-2519 (2009) · Zbl 1231.82024 · doi:10.1016/j.physleta.2009.05.026
[46]Nieto, J. J.: Maximum principles for fractional differential equations derived from Mittag-Leffler functions, Appl. math. Lett. 23, 1248-1251 (2010) · Zbl 1202.34019 · doi:10.1016/j.aml.2010.06.007
[47]Baleanu, D.; Mustafa, O. G.; Agarwal, R. P.: An existence result for a superlinear fractional differential equation, Appl. math. Lett. 23, 1129-1132 (2010) · Zbl 1200.34004 · doi:10.1016/j.aml.2010.04.049
[48]Wang, G.; Ahmad, B.; Zhang, L.: Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order, Nonlinear anal. 74, 792-804 (2011) · Zbl 1214.34009 · doi:10.1016/j.na.2010.09.030
[49]Bhalekar, S.; Daftardar-Gejji, V.; Baleanu, D.: Fractional Bloch equation with delay, Comput. math. Appl. 61, 1355-1365 (2011) · Zbl 1217.34123 · doi:10.1016/j.camwa.2010.12.079
[50]Baleanu, D.; Vacaru, S. I.: Quantization of fractional Lagrange spaces, Internat. J. Theoret. phys. 50, 233-243 (2011) · Zbl 1211.81079 · doi:10.1007/s10773-010-0514-z
[51]Baleanu, D.; Agarwal, R. P.; Mustafa, O. G.; Cosulschi, M.: Asymptotic integration of some nonlinear differential equations with fractional time derivative, J. phys. A: math. Theor. 44 (2011)
[52]Smart, D. R.: Fixed point theorems, (1980)